New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password? Need Help?  
cbaker - January 6th, 2006 9:56 PM

ON December 4th late evening I had a horrible Headache so I took 1 aleve since that is all I had, well on Dec. 7 I had a miscarriage, do you think it is b/c I took the aleve??


Kara - January 6th, 2006 10:16 PM

Naproxen (Aleve) has been link to a slight increase in heart defects in amimals but only in the last part of pregnancy weeks. There have been link between early pregnancy loss and Aleve. So no, it did not cause your miscarriage. We all beat ourselves up and try to find reasons for losing our babies. And the fact of the matter is unless you took the abortion pill, you did not cause your miscarriage. Its one of those horrible tragic things that just happen. Sometimes we find a reason with lots of lab work, but most of the time we don't. We just take comfort in the fact we loved our babies with all of our heart during their short time with us. Best wishes to you.


cbaker - January 6th, 2006 10:21 PM

Thanks Kara


Kara - January 6th, 2006 11:02 PM

Yikes! I just realized that I typed that wrong. There have been NO LINKS between early pregnancy loss and Aleve. Sorry cbaker, I probably almost gave you a heart attack!


ADD A COMMENT:


Please login or register to post on this thread.